# SDR SWAA960447

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR LOWER GATE BEAM CRACKED AT LOWER FORWARD CORNER.  REPAIRED PER BOEING SRM.
